Jump to content

Recommended Posts

I have McClezine to take when I have a Meniere's attack. I took 1/2 dose & my legs started burning & felt like the nerves were twitching or jerking. Have any of you taken this drug & had this problem. It felt like neuropathy & restless leg. One more drug I can't take. This is getting very depressing. Do you think this is because of dysautonomia? thanks.

Link to post
Share on other sites

Hi Alicia, I took it for a long time when I first got diagnosed with meneire's, but it's an anticholinergic, so caused all kinds of problems for me too.

I take very low dose valium now and don't have nearly the problems. Like I'm on 1/2 mg right now, which is pretty much an infant dose. But it has worked better than anything else I have ever tried. Knock on wood... :) morgan

Link to post
Share on other sites

I used to take either Meclizine or Dramamine for my Meniere's. My biggest problem was always the sleepiness. If I take 2 Dramamine before a flight, I'm out the entire trip, with my head lolling and drooling on my neighbors. Not a pretty sight. I can only tolerate small doses.

Cheers,

Jana

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...